The MathNet Korea
Information Center for Mathematical Science

논문검색

Information Center for Mathematical Science

논문검색

Tohoku Mathematical Journal. Second Series
( Vol. 56 NO.2 / (2004))
An Elementary Proof of Global or Almost Global Existence For Quasi-Linear Wave Equations
Kunio Hidano,
Pages. 271-287
Abstract
Contents 1. Introduction
2. Notation
3. Results
4. Preliminaries
5. Weighted $L^2$-estimates
6. Energy estimates $n=3$
7. Energy estimates $n \geq 4$
Key words Quasi-linear wave equation, initial value problem
Mathmatical Subject Classification 35L70